Skip to Main content Skip to Navigation

hal-02983716v1  Journal articles
Francois MuratAli Sili. F. Murat & A. Sili, A remark about the periodic homogenization of certain composite fibered media. Networks and Heterogeneous Media, 15, (2020), pp. 125-142.
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2020, 15, (2020) (Volume 15, Number 1, March 2020), pp. 125-142
tel-00008991v1  Theses
Karim Trabelsi. On the modeling of thin plates in nonlinear elasticity
Mechanics []. Université Pierre et Marie Curie - Paris VI, 2004. English
hal-03099557v1  Journal articles
Georges GrisoLarysa KhilkovaJulia OrlikOlena Sivak. Asymptotic behavior of stable structures made of beams
Journal of Elasticity, Springer Verlag, In press